| Catalog Number |
3910-500-471 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the anchor tip broke off when hammering in.Per additional information received, all pieces were retrieved.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
Additional Manufacturer Narrative
It was reported the device is not available for evaluation in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor tip broke off probable root cause: application - excessive force or leveraging of the anchor against the bone - user fully seats eyelet anchor onto inserter which eliminates interference fit - inadequate assessment of bone quality, pilot hole not prepared the reported failure mode will be monitored for future reoccurrence.